Alert archive / Maine / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 72, NWS Gray, ME

August 9, 20124 counties in Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 9, 2012, 11:58 PM EDT for 4 counties in Maine. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2012, 11:58 PM EDT (03:58 UTC)
Expired
Aug 10, 2012, 1:00 AM EDT
In force
62 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Androscoggin County, ME, Cumberland County, ME, Oxford County, ME, York County, ME

The radar

The Portland,ME radar (KGYX), 27 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 12:02 AM EDTTSTM WND DMG3 Ese Bridgton, MEMORE THAN 20 LARGE TREES UPROOTED AND SNAPPED ON MEETINGHOUSE LANE IN VICKI LYN CAMPGROUND...TREES AND WIRES ALSO DOWN ON WEYMOUTH ROAD
Aug 10, 12:10 AM EDTTSTM WND DMGHarrison, MESEVERAL TREES DOWN. TREE FELL ON FENCING. 4-5 INCH DIAMTER BIRCH TREES DOWN ALSO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 4.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WUUS51 KGYX 100358
SVRGYX
MEC001-005-017-031-100500-
/O.NEW.KGYX.SV.W.0072.120810T0358Z-120810T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
1158 PM EDT THU AUG 9 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ANDROSCOGGIN COUNTY IN SOUTHWEST MAINE...
  SOUTHEASTERN OXFORD COUNTY IN WESTERN MAINE...
  NORTHWESTERN YORK COUNTY IN SOUTHWEST MAINE...
  NORTHWESTERN CUMBERLAND COUNTY IN MAINE...

* UNTIL 100 AM EDT...

* AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BRIDGTON TO
  KEZAR FALLS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
  BRIDGTON TO 11 MILES NORTHEAST OF OSSIPEE...AND MOVING EAST AT 25
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HIRAM...BRIDGTON...CORNISH...SOUTH PARIS...NAPLES...SEBAGO LAKE
  STATE PARK...STANDISH...MECHANIC FALLS...RAYMOND...NORTH WINDHAM...
  TURNER AND RANGE PONDS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4436 7014 4372 7046 4375 7095 4417 7074
TIME...MOT...LOC 0358Z 254DEG 22KT 4415 7070 4377 7089

$$

ES
1 follow-up statement
992 
WWUS51 KGYX 100442
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1242 AM EDT FRI AUG 10 2012

MEC031-100451-
/O.CAN.KGYX.SV.W.0072.000000T0000Z-120810T0500Z/
YORK ME-
1242 AM EDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YORK COUNTY IS
CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4375 7063 4420 7043 4420 7022 4372 7046
TIME...MOT...LOC 0441Z 277DEG 15KT 4415 7034 4377 7053

$$

MEC001-005-017-100500-
/O.CON.KGYX.SV.W.0072.000000T0000Z-120810T0500Z/
ANDROSCOGGIN ME-OXFORD ME-CUMBERLAND ME-
1242 AM EDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CENTRAL CUMBERLAND...SOUTHEASTERN OXFORD AND WEST CENTRAL
ANDROSCOGGIN COUNTIES...

AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MECHANIC FALLS TO LOWER BAY...OR ALONG A
LINE EXTENDING FROM MECHANIC FALLS TO 6 MILES SOUTHWEST OF NORTH
WINDHAM...MOVING EAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWER
BAY...RANGE PONDS STATE PARK...MINOT AND NORTH WINDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4375 7063 4420 7043 4420 7022 4372 7046
TIME...MOT...LOC 0441Z 277DEG 15KT 4415 7034 4377 7053

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:31 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 9, 8:31 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
831 PM EDT THU AUG 9 2012

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN DRAPED ACROSS NEW HAMPSHIRE AND
MAINE TONIGHT...PROVIDING SCATTERED SHOWERS AND
THUNDERSTORMS..ESPECIALLY IN THE FOOTHILLS AND MOUNTAINS TONIGHT
INTO FRIDAY. MOIST AIR WILL FEED INTO THIS FRONTAL FROM THE SOUTH
AND PROCEED INCREASING MOISTURE THROUGH FRIDAY AND FRIDAY
NIGHT...WHEN SHOWERS AND STORMS COULD PRODUCE VERY HEAVY RAINFALL.
LOW PRESSURE WILL LINGER TO OUR NORTHWEST THROUGH THE
WEEKEND...WITH A CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD SOUTH OF NEW ENGLAND SUNDAY NIGHT THROUGH
MONDAY...SHIFTING OFFSHORE ON TUESDAY. LOW PRESSURE WILL APPROACH
NEW ENGLAND ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
2025...UPDATED POPS/WX/QPF AS SFC BOUNDARY...OSTENSIBLY THE
BOUNDARY BETWEEN THE HUMID MARINE AIR...AND THE HUMID CONTINENTAL
AIR...SITS ALONG THE FOOTHILLS ATTM. THIS IS WHERE THE ACTION IS
NOW...AND WILL LKLY REMAIN THRU MOST OF THE NIGHT. SO...ITS HERE
WHERE THE HIGHEST POPS ARE. ON THE COASTAL PLAIN CANNOT RULE OUT
SOME ISOL SHRA/TSRA DEVELOPING EITHER...BUT THE BETTER CHC WILL BE
IN THE CENTRAL AND NRN ZONES. HOWEVER...THINKING THAT THE
CONVECTION WILL WANE A BIT LATER TONIGHT...AS RIDGING BUILDS IN
ALOFT...BRIEFLY.

FOG WILL BE QUITE PREVALENT AGAIN OVERNIGHT...WITH MANY
LOCATIONS...ESPECIALLY ON THE COASTAL PLAIN HEADING DOWN TOWARD A
1/4 MILE...AND IT LOOKS TO BE SLOW TO BURN OFF ON FRI MORNING.

PREV DISC; SHOWERS AND STORMS WERE FORMING
THIS AFTERNOON ALONG A BOUNDARY EXTENDING FROM CENTRAL
MASSACHUSETTS THROUGH THE COASTAL PLAIN OF NEW HAMPSHIRE AND
SOUTHWESTERN MAINE. ONSHORE FLOW WAS OBSERVED ON THE OCEANWARD
SIDE OF THIS BOUNDARY. THIS ACTIVITY SHOULD CONTINUE OVERNIGHT IN
THE SOUPY AIR MASS ON THE INLAND SIDE OF THIS BOUNDARY...WITH LOCALLY
HEAVY RAINFALL AMOUNTS. OVERNIGHT TONIGHT THERE SHOULD BE ABUNDANT
FOG ONCE AGAIN...LOCALLY DENSE.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
A SURFACE LOW BEGINS TO STRENGTHEN FRIDAY MORNING IN THE GREAT
LAKES AND FORCE MORE SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON
AND EVENING...ESPECIALLY AWAY FROM THE COAST. ON FRIDAY NIGHT A
SHORTWAVE WILL ROTATE AROUND THE LOW AND ACROSS THE GULF OF
MAINE. THIS ROBUST FEATURE...COMBINED WITH AN ABNORMALLY MOIST AIR
MASS IN PLACE OVER THE AREA (MODELS CONSISTENTLY FORECASTING
PRECIPITABLE WATER VALUES OF 2.0+ INCHES)...COULD YIELD
SIGNIFICANT HEAVY PRECIP LATE FRIDAY NIGHT INTO SATURDAY MORNING
ALONG THE COASTAL PLAIN OF NEW HAMPSHIRE AND WESTERN MAINE.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
IN THE OUTLOOK PERIOD OVERALL A MEAN L/WV TROF POSITION WILL TRY
TO SET UP OVER THE NEXT WEEK WITH SEVERAL PROGRESSIVE S/WVES TO
MOVE INTO THIS DEVELOPING MEAN TROF POSITION. THIS WILL MEAN SEVERAL
CHANGES IN AIR MASSES EXPECTED.

IN MORE DETAIL...A WARM/VERY MOIST/ UNSTABLE SOUTHERLY FLOW WILL CONTINUE
THROUGH SATURDAY SO TROPICAL SHOWERS WITH HEAVY DOWNPOURS AND
AREAS OF FOG CAN BE EXPECTED. VERY HUMID CONDITIONS WILL CONTINUE
INTO SAT NIGHT UNTIL A FRONT SWINGS THRU THE AREA AT THE SFC AND
ALOFT...THIS WILL THEN BEGIN TO BRING A DRIER AMS INTO THE REGION.
WHATS LEFT OF THE UPPER TROF MOVES ACROSS THE FORECAST AREA SUNDAY
SO SOME INSTABILITY SHWRS CAN'T BE RULED OUT BUT WILL BE MAINLY IN
THE AFTN BEING CAUSED BY DIURNAL HEATING. A PLEASANT DAY IS
EXPECTED MONDAY WITH A DRIER AMS BUT MILD TEMPS REACHING INTO THE
80S. THE NEXT SYSTEM APPROACHES ON TUESDAY WITH MORE SHOWERS
EXPECTED TO ARRIVE ALONG WITH INCREASINGLY HUMID CONDITIONS.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...LOW CLOUDS AND FOG WILL SPREAD FROM THE COAST INLAND
OVERNIGHT WITH WIDESPREAD IFR TO LIFR CONDITIONS. FOG WILL PERSIST
INTO MIDMORNING ON FRIDAY THEN A BREAK BEFORE SHOWERS AND
THUNDERSTORMS DEVELOP AGAIN FRIDAY AFTERNOON AND
EVENING...YIELDING MVFR AND AREAS OF IFR.

LONG TERM /SATURDAY THROUGH TUESDAY/...IFR OR LIFR CONDITIONS
SATURDAY AS A WRM FNT THEN CD FNT MOVE THRU. ISOLD TO SCT
SHRA/TSTMS PSBL SUNDAY WITH PSBL MVFR CIG/VSBY. WEAK HIGH PRES
GIVES US VFR WX MONDAY.

&&

.MARINE...
SHORT TERM...LIGHT ONSHORE FLOW WILL CAUSE SEAS TO RISE TO 3 TO 4
FEET BY FRIDAY NIGHT. AREAS OF DENSE FOG EXPECTED TO DEVELOP AFTER
MIDNIGHT...LINGERING INTO FRI MORNING.

LONG TERM /SATURDAY THROUGH TUESDAY/...
WINDS WILL STAY BLO SCA CRIT SAT AND SAT NIGHT ALTHOUGH THE
PROLONGED ONSHORE FETCH MAY PRODUCE SEAS TO AROUND 5 FT OVER THE
OUTER WATERS SO A SCA FOR SEAS MAY BE NEEDED SAT INTO SUN.  OTRW
FOR THE REMAINDER OF THE OUTLOOK PERIOD WINDS/SEAS TO REMAIN BLO
SCA CRIT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Aug 9, 3:22 PM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
322 PM EDT THU AUG 9 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-101930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
322 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...ALTHOUGH
SOME TROPICAL SHOWERS MAY PRODUCE HEAVY RAINS FRIDAY NIGHT INTO
SATURDAY THAT MAY BE ENOUGH TO CAUSE SOME LOCAL FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-101930-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
322 PM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 9, 6:37 PM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
637 PM EDT THU AUG 9 2012

MEZ007-NHZ001-002-092315-
NORTHERN COOS-NORTHERN OXFORD-SOUTHERN COOS-
637 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 715 PM EDT...

AT 637 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF LAKE UMBAGOG NATIONAL
WILDLIFE REFUGE...OR ABOUT 18 MILES NORTH OF BERLIN...MOVING
NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND MOLLIDGEWOCK STATE PARK...UPTON...LAKE UMBAGOG NATIONAL
WILDLIFE REFUGE AND MIDDLE DAM THROUGH 715 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4491 7095 4478 7080 4460 7108 4471 7121

KIMBLE
Special weather statement, Aug 9, 10:13 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EDT THU AUG 9 2012

NHZ008>010-100300-
BELKNAP-MERRIMACK-STRAFFORD-
1013 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD COUNTY
AND MERRIMACK COUNTY THROUGH 1100 PM EDT...

AT 1012 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER TILTON-NORTHFIELD...OR ABOUT 2
MILES EAST OF FRANKLIN...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WEST
FRANKLIN...TILTON-NORTHFIELD...FRANKLIN...CANTERBURY...SANBORNTON...
BELMONT...LOCHMERE AND GILMANTON THROUGH 1100 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4369 7143 4348 7115 4333 7158 4347 7177

CEMPA
Special weather statement, Aug 9, 11:44 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1144 PM EDT THU AUG 9 2012

MEZ012-019-020-100445-
ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD-
1144 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD
COUNTY AND CUMBERLAND COUNTY THROUGH 1245 AM EDT...

AT 1143 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES WEST OF DENMARK...OR
ABOUT 8 MILES SOUTHEAST OF FRYEBURG...MOVING NORTHEAST AT 25 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
HIRAM...BROWNFIELD...DENMARK...WEST BRIDGTON...SWEDEN...NAPLES...
BRIDGTON...HARRISON...CASCO AND OTISFIELD THROUGH 1245 AM EDT.

SMALL HAIL...HEAVY DOWNPOURS...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

HEAVY RAIN MAY CAUSE PONDING OF WATER AND LOCALIZED DRAINAGE
FLOODING.

LAT...LON 4429 7049 4399 7031 4384 7095 4406 7099

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:25 PM EDTAreal Flood AdvisoryGYXSomerset80 min
Aug 9, 11:44 PM EDTSpecial Weather StatementGYXAndroscoggin61 min
Aug 10, 12:50 AM EDTSpecial Weather StatementGYXCumberland55 min
Aug 10, 12:20 PM EDTFlash Flood WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Oxford, Sagadahoc and 2 more10 hr
Aug 10, 5:32 PM EDTAreal Flood AdvisoryGYXFranklin, Somerset3 hr
Aug 10, 6:18 PM EDTAreal Flood AdvisoryGYXOxford3 hr
Aug 10, 7:43 PM EDTSpecial Weather StatementGYXOxford47 min

Nearby

Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.